International Journal for Numerical Methods in Engineering

Cover image for Vol. 104 Issue 13

Edited By: René de Borst, Charbel Farhat

Impact Factor: 2.055

ISI Journal Citation Reports © Ranking: 2014: 14/83 (Engineering Multidisciplinary); 17/99 (Mathematics Interdisciplinary Applications)

Online ISSN: 1097-0207

Recently Published Issues

See all

Connect with Wiley Engineering on Social Media

About the journal

IJNME publishes original papers describing significant, novel developments in numerical methods that are applicable to engineering problems.

Topics include verification and validation, inverse analysis and stochastic methods optimization, solution techniques and parallel computing and more.

Aims & Scope update: Research focusing on low-speed fluid dynamics, fluid-structure interaction, electromagnetics, coupled diffusion phenomena and mesh generation will now be considered for publication within IJNME.

Read the full Aims and Scope here.


Considered making your research Open Access?

OnlineOpen is available to authors who wish to make their article open access, free to read, download and share via Wiley Online Library. Learn more about Wiley's Open Access option for your research.

Online Open

Read these OnlineOpen papers from International Journal for Numerical Methods in Engineering:

Online Open

A fractional rate-dependent cohesive-zone model

Online Open An interactive method of interface boundary elements and partitioned finite elements for local continuous/discontinuous deformation problems


Read the very latest IJNME articles

Subscribe to RSS headline updates from:
Powered by FeedBurner